# SDR DHL200080317C

- Difficulty date: January 14, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING TO FUESLAGE FAIRING SUPPORT ANGLE CRACKED 1.5 INCH AT XCW 0.000.  REMOVED SUPPORT ANGLE IAW SRM 51-1-21 PG 1.  FABRICATED ANGLE (2024 T3 0.063) IAW SRM 53-2-0 PG 10 TO TO 12, TREATED AND PRIMED IAW SRM 51-1-6 PG 1.  INSTALLED ANGLE IAW SRM 51-1-21 PAGE 1.  WORK DONE ON NON ROUTINE 5461.
